Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


CarieseCCariese Posts: 1
edited 07/20/2014 - 5:28 AM in Spinal Stenosis
Hi, new to site, and I can't seem to find my problem addressed anywhere. I found out that I have spinal stenosis and also have s-i pain in both hips. I am 50 years old and I stand 8 hours a day at work. I have had a the full series of epidural injections and had some pain relief, and had my first bi-lateral s-i injection a little over the week ago. I still have pain that radiates down my right leg, but I have been getting severe leg cramps early in the morning. Cramps that are happening in the FRONT of my legs (shins). The pain is much more intense than a regular Charley Horse type. The cramps started after I started receiving the injections. Cramps do not seem to be a side effect or problem that is addressed. The Dr says it is not caused by the injections, but I have my doubts. Please do not suggest muscle relaxers or pain killers. I work in health care and I trying to avoid pain medications for pain treatment, because of the potential addiction. Thank you.
Cariese Hayden-Gronau


This discussion has been closed.
Sign In or Register to comment.